Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Red rashes all over cheek, took laxative for first time. Can it be possible cause?

I am a 49 year-old woman. I had never had facial skin issues in my life until now. I am not allergic to anything. Changing lotions never affected my skins. I have not changed any soap or lotions recently. I noticed this morning that I have reddish rashes (tiny rashes) all over my cheek. The only cause I can think of is laxative (liquid) I took for the first time in my life two days ago. It does not hurt or itches. Will it go away since I no longer take the laxative?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi ,

Thanks for writing in.

The rashes can be contact dermatitis or laxative allergy.

Apply cooling and soothing lotion like aloe vera over the area .It will help in getting redness away.

Avoid the same laxative in future.Rashes will go away.

Hope this helps.


Dr Sudarshan

MD dermatologist
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor